# SDR DALA2022090105872

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,107 hours, 9,238 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 "DOOR L FWD CABIN" HIGH ALERT MSG IDENTIFIED. CORRECTIVE ACTION: OPS CHECKED L1 DOOR & PERFORMED BITE TEST OF PSCU. OPS CK GOOD. NO DEFECTS NOTED AT THIS TIME. (7928167)
